# SDR YENA20160303216

- Difficulty date: March 3, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 26,831 hours, 16,574 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 243161408
- Condition: Failed
- Location: Galley
- Part time: 34,795 hours, 12,411 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNED PLASTIC ODOR COMING FROM THE FRONT GALLEY COFFEEMAKERS.  R & R COFFEEMAKER IAW AMM 25-30-00. OPS CHECKED GOOD.   ACFT OK FOR SERVICE.
